Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Sexually Transmitted Diseases
|elskerinne - Wed Jul 25, 2007 1:59 pm||
I am a 20 year old female. For nearly the past year I have had what seems like a UTI. I have seen two doctors and have been prescribed to two different medications. The medicines seem to help while I'm on them then it seems like the infection comes right back. I know at least one of the medicines was called Cipro. In the past 5 or 6 months I have developed some other ailments as well. Including abdominal pain, a deep pain during intercourse, recurring yeast infections( 4 or 5 within the past 5 months), a crampy feeling in my abdomen from time to time, and I have even bled once during intercourse. What could this be? Is is possible that I have an STD? I had an abortion in January of this year, but I have had the UTI for much longer than that. Any information would be greatly appreciated. Thank you for your time.
|Debbie Miller, RN - Fri Jul 27, 2007 7:06 pm||
I would recommend that you get a complete exam with your gynecologist. He or she can rule out STD or other conditions and hopefully help you with this frustrating problem.
There are so many possibilities it would be impossible to diagnose without the exam and necessary tests. Good luck.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.